# SDR DHL2003805556

- Difficulty date: July 29, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR L/E FORMER 1.000 CRACKED, STA XFS.410.250 (UPPER SECTION).  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, 2.  PERFORMED STOP HOLE ON CRACK END IAW SRM 57-2-0 PG 9-10.  FABRICATED ANGLE DOUBLERS 2 EA IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLERS IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLERS WITH NEW FASTENERS IAW SRM 57-2-0 PG 9-10 SRM 51-1-20D PG 9, SRM 51-1-21 PG 1, 2.
